# SDR ASOA201701101026

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FS 280.00 FLOOR SUPPORT. REMOVED AND REPLACED FLOOR SUPPORT ON FS 280.00 IAW SRM 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.
